Open Access
Translator Disclaimer
2013 Comparison Theorems for Single and Double Splittings of Matrices
Cui-Xia Li, Qun-Fa Cui, Shi-Liang Wu
J. Appl. Math. 2013(SI11): 1-4 (2013). DOI: 10.1155/2013/827826

Abstract

Some comparison theorems for the spectral radius of double splittings of different matrices under suitable conditions are presented, which are superior to the corresponding results in the recent paper by Miao and Zheng (2009). Some comparison theorems between the spectral radius of single and double splittings of matrices are established and are applied to the Jacobi and Gauss-Seidel double SOR method.

Citation

Download Citation

Cui-Xia Li. Qun-Fa Cui. Shi-Liang Wu. "Comparison Theorems for Single and Double Splittings of Matrices." J. Appl. Math. 2013 (SI11) 1 - 4, 2013. https://doi.org/10.1155/2013/827826

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.65053
MathSciNet: MR3039756
Digital Object Identifier: 10.1155/2013/827826

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2013 • No. SI11 • 2013
Back to Top